Reliability based modeling of the performance of solar plants with multistate PV modules


Esemen M., Gürler S.

HACETTEPE JOURNAL OF MATHEMATICS AND STATISTICS, vol.51, no.2, pp.606-617, 2022 (SCI-Expanded)

  • Publication Type: Article / Article
  • Volume: 51 Issue: 2
  • Publication Date: 2022
  • Doi Number: 10.15672/hujms.956136
  • Journal Name: HACETTEPE JOURNAL OF MATHEMATICS AND STATISTICS
  • Journal Indexes: Science Citation Index Expanded (SCI-EXPANDED), Scopus, zbMATH, TR DİZİN (ULAKBİM)
  • Page Numbers: pp.606-617
  • Dokuz Eylül University Affiliated: Yes